# SDR SIMA20131014003

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 24,616 hours, 20,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE MAIN DOOR IS INOPERATIVE. R & R EMERGENCY LIGHT ON THE MAIN DOOR.  OPS CHECKED GOOD.
